# SDR IXXA2022072901001

- Difficulty date: July 29, 2022
- Submitted: July 29, 2022
- Operation: Air carrier
- Aircraft: N433AZ
- Make and model: Boeing 767-300
- Aircraft serial: 24400
- Aircraft time: 88,560 hours, 33,069 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R WING LEADING EDGE ABOVE PYLON, FLAKING CORROSION AT “OF. SS. 400.00”.
